Rational Type Contraction in b-Metric Spaces and Common Coupled Fixed Point Theorems

Authors

  • Surendra Kumar Tiwari Department of Mathematics, Dr. C. V. Raman University, kota, Bilaspur, Chhattisgarh India
  • Jayant Prakash Ganvir Department of Mathematics, Dr. C. V. Raman University, kota, Bilaspur, Chhattisgarh, India
  • Suresh Kumar Sahani Department of Mathematics, MIT Campus, Janakpur, Nepal

DOI:

https://doi.org/10.3126/jnms.v6i1.57410

Keywords:

b -Metric space, Couple fixed point, Common coupled fixed point, Rational type contraction

Abstract

The intention of this script is to construct and obtain some new results for common coupled fixed points in b-metric space for a pair of mappings satisfying rational type contraction. The present results extend, modify, and generalize the existing literature. The results are verified with the help of suitable examples.

Downloads

Download data is not yet available.
Abstract
44
PDF
72

Downloads

Published

2023-08-22

How to Cite

Tiwari, S. K., Ganvir, J. P., & Sahani, S. K. (2023). Rational Type Contraction in b-Metric Spaces and Common Coupled Fixed Point Theorems. Journal of Nepal Mathematical Society, 6(1), 74–79. https://doi.org/10.3126/jnms.v6i1.57410

Issue

Section

Articles